MAUDE Adverse Event Report: COMBO (ZHONGSHAN) MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL

COMBO (ZHONGSHAN) MEDICAL EQUIPMENT DRIVE; WALKER, MECHANICAL
Model Number 10257BL-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by a letter from an attorney, which alleges that "the folding hinge assembly of the rollator failed as the end user sat down on the device's seat," causing the end user to fall backwards.The attorney further alleges that as a result, the end user "broke his back" and has been in a back brace since the incident.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the product through the attorney.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO (ZHONGSHAN) MEDICAL EQUIPMENT
no.6 tongxing east road
dongsheng town
zhongshan, guangdong 52841 4
CH  528414
MDR Report Key18348331
Report Number2438477-2023-00150
Device Sequence Number6268584
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public00822383290331
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2023
Report Date (Section F) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/05/2023
Event Location Other
Date Report to Manufacturer12/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA12/18/2023